# SDR VTZA96190

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N474UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 849
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: Inlet Sensor
- Part number: 8691691
- Condition: Out Of Position
- Location: Lt Eng
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6424 - IAD-BUF - ABORTED TAKEOFF DUE TO THE LEFT ENGINE POWER DROPPING OFF 40 PERCENT DURING THE TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE REPOSITIONED T2 SENSOR.  AIRCRAFT WAS RELEASED APPROVED FOR RETURN TO SERVICE.  (M)
